# SDR DALA2016111008682

- Difficulty date: December 1, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 73,393 hours, 55,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERAL SURFACE CORROSION ON FWD CABIN PRESSURE SAFETY VALVE FUSELAGE SKIN.  PRESSURE VALVE COLLAR WAS REPLACED IAW DWG 591657555-5 REV.E. AND SRM 51-30-1 & 51-30-2 FWD CABIN PRESSURE SAFETY VALVE WAS REMOVED, INSTALLED, AND TESTED IAW AMM 21-32-07. (UT) WAS ACCOMPLISHED. ORIGINAL THICKNESS IS 0.050" IN AND MINIMUM REMAINING THICKNESS IS 0.09" IN THEREFORE COLLAR IS "OUT OF LIMITS"  IAW SRM 53-01 FIG.1 AND NDT SPM 04-00-07 PARAGRAPH FIG.3 (SHEET 1 AND 2).
